# SDR AALA201909239008

- Difficulty date: September 19, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 9,852 hours, 3,752 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665515
- Part serial: M12766
- Condition: Faulty
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS EPSU FAILS BITE TEST. FAULT CODES 256241, 335111, 335116, 335112. MAINTENANCE CHANGED SLIDE AND CIDS 1 EPSU TEST PASSED IAW WORKCARD 25-94-03.
